May  2019, 13(2): 281-296. doi: 10.3934/amc.2019019

Some new constructions of isodual and LCD codes over finite fields

1. 

University M'Hamed Bougara of Boumerdes, Faculty of Sciences, Boumerdes, Algeria

2. 

University of Science and Technology: Houari Boumediene, Faculty of Mathematics, Algiers, 16411, Algeria

3. 

Department of Electrical and Computer Engineering, University of Victoria, Victoria, BC V8W 2Y2, Canada

* Corresponding author: Aicha Batoul

Received  April 2018 Revised  August 2018 Published  February 2019

This paper presents some new constructions of LCD, isodual, self-dual and LCD-isodual codes based on the structure of repeated-root constacyclic codes. We first characterize repeated-root constacyclic codes in terms of their generator polynomials and lengths. Then we provide simple conditions on the existence of repeated-root codes which are either self-dual negacyclic or LCD cyclic and negacyclic. This leads to the construction of LCD, self-dual, isodual, and LCD-isodual cyclic and negacyclic codes.

Citation: Fatma-Zohra Benahmed, Kenza Guenda, Aicha Batoul, Thomas Aaron Gulliver. Some new constructions of isodual and LCD codes over finite fields. Advances in Mathematics of Communications, 2019, 13 (2) : 281-296. doi: 10.3934/amc.2019019
References:
[1]

C. BachocT. A. Gulliver and M. Harada, Isodual codes over $Z_2k$ and isodual lattices, J. Algebra. Combin., 12 (2000), 223-240.  doi: 10.1023/A:1011259823212.  Google Scholar

[2]

G. K. Bakshi and M. Raka, A class of constacyclic codes over a finite field, Finite Fields Appl., 18 (2012), 362-377.  doi: 10.1016/j.ffa.2011.09.005.  Google Scholar

[3]

A. BatoulK. Guenda and T. A. Gulliver, Some constacyclic codes over finite chain rings, Adv. Math. Commun., 10 (2016), 683-694.  doi: 10.3934/amc.2016034.  Google Scholar

[4]

A. Batoul, K. Guenda and T. A. Gulliver, Repeated-root isodual cyclic codes over finite fields, in Codes, Cryptology and Information Security (eds. S. El Hajji et al.), Lecture Notes in Computer Science, 9084, Springer, Cham, (2015), 119–132. doi: 10.1007%2F978-3-319-18681-8_10.  Google Scholar

[5]

A. Batoul, K. Guenda, T. A. Gulliver and N. Aydin, On isodual cyclic codes over finite chain rings, in Codes, Cryptology and Information Security (eds. S. El Hajji et al.), Lecture Notes in Computer Science, 10194, Springer, Cham, (2017), 176–194. doi: 10.1007/978-3-319-55589-8_12.  Google Scholar

[6]

S. D. Berman, Semisimple cyclic and abelian codes Ⅱ, Cybernetics and Systems Analysis, 3 (1967), 17-23.   Google Scholar

[7]

T. Blackford, Negacyclic duadic codes, Finite Fields Appl., 14 (2008), 930-943.  doi: 10.1016/j.ffa.2008.05.004.  Google Scholar

[8]

C. Carlet and S. Guilley, Complementary dual codes for counter-measures to side-channel attacks, Adv. Math. Commun., 10 (2016), 131-150.  doi: 10.3934/amc.2016.10.131.  Google Scholar

[9]

C. CarletS. MesnagerC. TangY. Qi and R. Pellikaan, Linear codes over $ \mathbb{F}_q$ equivalent to LCD codes for $q>3$, IEEE Trans. Inform. Theory, 64 (2018), 3010-3017.  doi: 10.1109/TIT.2018.2789347.  Google Scholar

[10]

B. ChenY. FanL. Lin and H. Liu, Constacyclic codes over finite fields, Finite Fields Appl., 18 (2012), 1217-1231.  doi: 10.1016/j.ffa.2012.10.001.  Google Scholar

[11]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744.  doi: 10.1109/TIT.2004.831789.  Google Scholar

[12]

H. Q. Dinh, Structure of repeated-root constacyclic codes of length $3{p^s}$ and their duals, Discrete Math., 313 (2013), 983-991.  doi: 10.1016/j.disc.2013.01.024.  Google Scholar

[13]

H. Q. Dinh, Repeated-root cyclic and negacyclic codes of length $6{p^s}$, Contemporary Mathematics, 609 (2014), 69-87.  doi: 10.1090/conm/609.  Google Scholar

[14]

G. FalknerB. KowolW. Heise and E. Zehendner, On the existence of cyclic optimal codes, Atti Sem. Mat. Fis. Univ. Modena, 28 (1979), 326-341.   Google Scholar

[15]

M. Grassl, Code tables: Bounds on the parameters of various types of codes, Available from: http://www.codetables.de. Google Scholar

[16]

K. Guenda, Dimension and minimum distance of a class of BCH codes, Annales Des Sciences Mathmatiques du Québec, 32 (2008), 57–62. Available from: http://www.labmath.uqam.ca/~annales/volumes/32-1/PDF/057-062.pdf.  Google Scholar

[17]

K. Guenda, New MDS self-dual codes over finite fields, Des., Codes and Crypt., 62 (2012), 31-42.  doi: 10.1007/s10623-011-9489-x.  Google Scholar

[18]

K. Guenda and T. A. Gulliver, Self-dual repeated-root cyclic and negacyclic codes over finite fields, Proc. IEEE Int. Symp. Inform. Theory, (2012), 2904–2908. Google Scholar

[19]

K. Guenda and T. A. Gulliver, Repeated-root constacyclic codes of length $mp^s$ over $ \mathbb{F}_{p^r}+u \mathbb{F}_{p^r}+ u^{e-1} \mathbb{F}_{p^r}$, Journal of Algebra and Its Applications, 14 (2015), 1450081, 1–12. Google Scholar

[20] W. C. Huffman and V. Pless, Fundamentals of Error-Correcting Codes, Cambridge University Press, New York, USA, 2003.  doi: 10.1017/CBO9780511807077.  Google Scholar
[21]

S. LiC. LiC. Ding and H. Liu, Two families of LCD BCH codes, IEEE Trans. Inform. Theory, 63 (2017), 5699-5717.  doi: 10.1109/TIT.2017.2723363.  Google Scholar

[22]

X. LiuY. Fan and H. Liu, Galois LCD codes over finite fields, Finite Fields and Applications, 49 (2018), 227-242.  doi: 10.1016/j.ffa.2017.10.001.  Google Scholar

[23]

J. L. Massey, Linear codes with complementary duals, Discr. Math., 106/107 (1992), 337-342.  doi: 10.1016/0012-365X(92)90563-U.  Google Scholar

[24]

B. PangS. Zhu and J. Li, On LCD repeated-root cyclic codes over finite fields, J. Appl. Math. Comput., 56 (2018), 625-635.  doi: 10.1007/s12190-017-1118-z.  Google Scholar

[25]

J. H. Van Lint, Repeated-root cyclic codes, IEEE Trans. Inform. Theory, 37 (1991), 343-345.  doi: 10.1109/18.75250.  Google Scholar

[26]

X. Yang and J. L. Massey, The condition for a cyclic code to have a complementary dual, Discr. Math., 126 (1994), 391-393.  doi: 10.1016/0012-365X(94)90283-6.  Google Scholar

show all references

References:
[1]

C. BachocT. A. Gulliver and M. Harada, Isodual codes over $Z_2k$ and isodual lattices, J. Algebra. Combin., 12 (2000), 223-240.  doi: 10.1023/A:1011259823212.  Google Scholar

[2]

G. K. Bakshi and M. Raka, A class of constacyclic codes over a finite field, Finite Fields Appl., 18 (2012), 362-377.  doi: 10.1016/j.ffa.2011.09.005.  Google Scholar

[3]

A. BatoulK. Guenda and T. A. Gulliver, Some constacyclic codes over finite chain rings, Adv. Math. Commun., 10 (2016), 683-694.  doi: 10.3934/amc.2016034.  Google Scholar

[4]

A. Batoul, K. Guenda and T. A. Gulliver, Repeated-root isodual cyclic codes over finite fields, in Codes, Cryptology and Information Security (eds. S. El Hajji et al.), Lecture Notes in Computer Science, 9084, Springer, Cham, (2015), 119–132. doi: 10.1007%2F978-3-319-18681-8_10.  Google Scholar

[5]

A. Batoul, K. Guenda, T. A. Gulliver and N. Aydin, On isodual cyclic codes over finite chain rings, in Codes, Cryptology and Information Security (eds. S. El Hajji et al.), Lecture Notes in Computer Science, 10194, Springer, Cham, (2017), 176–194. doi: 10.1007/978-3-319-55589-8_12.  Google Scholar

[6]

S. D. Berman, Semisimple cyclic and abelian codes Ⅱ, Cybernetics and Systems Analysis, 3 (1967), 17-23.   Google Scholar

[7]

T. Blackford, Negacyclic duadic codes, Finite Fields Appl., 14 (2008), 930-943.  doi: 10.1016/j.ffa.2008.05.004.  Google Scholar

[8]

C. Carlet and S. Guilley, Complementary dual codes for counter-measures to side-channel attacks, Adv. Math. Commun., 10 (2016), 131-150.  doi: 10.3934/amc.2016.10.131.  Google Scholar

[9]

C. CarletS. MesnagerC. TangY. Qi and R. Pellikaan, Linear codes over $ \mathbb{F}_q$ equivalent to LCD codes for $q>3$, IEEE Trans. Inform. Theory, 64 (2018), 3010-3017.  doi: 10.1109/TIT.2018.2789347.  Google Scholar

[10]

B. ChenY. FanL. Lin and H. Liu, Constacyclic codes over finite fields, Finite Fields Appl., 18 (2012), 1217-1231.  doi: 10.1016/j.ffa.2012.10.001.  Google Scholar

[11]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744.  doi: 10.1109/TIT.2004.831789.  Google Scholar

[12]

H. Q. Dinh, Structure of repeated-root constacyclic codes of length $3{p^s}$ and their duals, Discrete Math., 313 (2013), 983-991.  doi: 10.1016/j.disc.2013.01.024.  Google Scholar

[13]

H. Q. Dinh, Repeated-root cyclic and negacyclic codes of length $6{p^s}$, Contemporary Mathematics, 609 (2014), 69-87.  doi: 10.1090/conm/609.  Google Scholar

[14]

G. FalknerB. KowolW. Heise and E. Zehendner, On the existence of cyclic optimal codes, Atti Sem. Mat. Fis. Univ. Modena, 28 (1979), 326-341.   Google Scholar

[15]

M. Grassl, Code tables: Bounds on the parameters of various types of codes, Available from: http://www.codetables.de. Google Scholar

[16]

K. Guenda, Dimension and minimum distance of a class of BCH codes, Annales Des Sciences Mathmatiques du Québec, 32 (2008), 57–62. Available from: http://www.labmath.uqam.ca/~annales/volumes/32-1/PDF/057-062.pdf.  Google Scholar

[17]

K. Guenda, New MDS self-dual codes over finite fields, Des., Codes and Crypt., 62 (2012), 31-42.  doi: 10.1007/s10623-011-9489-x.  Google Scholar

[18]

K. Guenda and T. A. Gulliver, Self-dual repeated-root cyclic and negacyclic codes over finite fields, Proc. IEEE Int. Symp. Inform. Theory, (2012), 2904–2908. Google Scholar

[19]

K. Guenda and T. A. Gulliver, Repeated-root constacyclic codes of length $mp^s$ over $ \mathbb{F}_{p^r}+u \mathbb{F}_{p^r}+ u^{e-1} \mathbb{F}_{p^r}$, Journal of Algebra and Its Applications, 14 (2015), 1450081, 1–12. Google Scholar

[20] W. C. Huffman and V. Pless, Fundamentals of Error-Correcting Codes, Cambridge University Press, New York, USA, 2003.  doi: 10.1017/CBO9780511807077.  Google Scholar
[21]

S. LiC. LiC. Ding and H. Liu, Two families of LCD BCH codes, IEEE Trans. Inform. Theory, 63 (2017), 5699-5717.  doi: 10.1109/TIT.2017.2723363.  Google Scholar

[22]

X. LiuY. Fan and H. Liu, Galois LCD codes over finite fields, Finite Fields and Applications, 49 (2018), 227-242.  doi: 10.1016/j.ffa.2017.10.001.  Google Scholar

[23]

J. L. Massey, Linear codes with complementary duals, Discr. Math., 106/107 (1992), 337-342.  doi: 10.1016/0012-365X(92)90563-U.  Google Scholar

[24]

B. PangS. Zhu and J. Li, On LCD repeated-root cyclic codes over finite fields, J. Appl. Math. Comput., 56 (2018), 625-635.  doi: 10.1007/s12190-017-1118-z.  Google Scholar

[25]

J. H. Van Lint, Repeated-root cyclic codes, IEEE Trans. Inform. Theory, 37 (1991), 343-345.  doi: 10.1109/18.75250.  Google Scholar

[26]

X. Yang and J. L. Massey, The condition for a cyclic code to have a complementary dual, Discr. Math., 126 (1994), 391-393.  doi: 10.1016/0012-365X(94)90283-6.  Google Scholar

[1]

Minjia Shi, Daitao Huang, Lin Sok, Patrick Solé. Double circulant self-dual and LCD codes over Galois rings. Advances in Mathematics of Communications, 2019, 13 (1) : 171-183. doi: 10.3934/amc.2019011

[2]

Yan Liu, Minjia Shi, Hai Q. Dinh, Songsak Sriboonchitta. Repeated-root constacyclic codes of length $ 3\ell^mp^s $. Advances in Mathematics of Communications, 2019, 0 (0) : 0-0. doi: 10.3934/amc.2020025

[3]

Alexis Eduardo Almendras Valdebenito, Andrea Luigi Tironi. On the dual codes of skew constacyclic codes. Advances in Mathematics of Communications, 2018, 12 (4) : 659-679. doi: 10.3934/amc.2018039

[4]

Sergio R. López-Permouth, Steve Szabo. On the Hamming weight of repeated root cyclic and negacyclic codes over Galois rings. Advances in Mathematics of Communications, 2009, 3 (4) : 409-420. doi: 10.3934/amc.2009.3.409

[5]

Gabriele Nebe, Wolfgang Willems. On self-dual MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 633-642. doi: 10.3934/amc.2016031

[6]

Steven T. Dougherty, Cristina Fernández-Córdoba, Roger Ten-Valls, Bahattin Yildiz. Quaternary group ring codes: Ranks, kernels and self-dual codes. Advances in Mathematics of Communications, 2019, 0 (0) : 0-0. doi: 10.3934/amc.2020023

[7]

Haode Yan, Hao Liu, Chengju Li, Shudi Yang. Parameters of LCD BCH codes with two lengths. Advances in Mathematics of Communications, 2018, 12 (3) : 579-594. doi: 10.3934/amc.2018034

[8]

Masaaki Harada, Akihiro Munemasa. Classification of self-dual codes of length 36. Advances in Mathematics of Communications, 2012, 6 (2) : 229-235. doi: 10.3934/amc.2012.6.229

[9]

Stefka Bouyuklieva, Anton Malevich, Wolfgang Willems. On the performance of binary extremal self-dual codes. Advances in Mathematics of Communications, 2011, 5 (2) : 267-274. doi: 10.3934/amc.2011.5.267

[10]

Nikolay Yankov, Damyan Anev, Müberra Gürel. Self-dual codes with an automorphism of order 13. Advances in Mathematics of Communications, 2017, 11 (3) : 635-645. doi: 10.3934/amc.2017047

[11]

Xia Li, Feng Cheng, Chunming Tang, Zhengchun Zhou. Some classes of LCD codes and self-orthogonal codes over finite fields. Advances in Mathematics of Communications, 2019, 13 (2) : 267-280. doi: 10.3934/amc.2019018

[12]

Amita Sahni, Poonam Trama Sehgal. Enumeration of self-dual and self-orthogonal negacyclic codes over finite fields. Advances in Mathematics of Communications, 2015, 9 (4) : 437-447. doi: 10.3934/amc.2015.9.437

[13]

Somphong Jitman, Supawadee Prugsapitak, Madhu Raka. Some generalizations of good integers and their applications in the study of self-dual negacyclic codes. Advances in Mathematics of Communications, 2020, 14 (1) : 35-51. doi: 10.3934/amc.2020004

[14]

Ekkasit Sangwisut, Somphong Jitman, Patanee Udomkavanich. Constacyclic and quasi-twisted Hermitian self-dual codes over finite fields. Advances in Mathematics of Communications, 2017, 11 (3) : 595-613. doi: 10.3934/amc.2017045

[15]

Masaaki Harada, Akihiro Munemasa. On the covering radii of extremal doubly even self-dual codes. Advances in Mathematics of Communications, 2007, 1 (2) : 251-256. doi: 10.3934/amc.2007.1.251

[16]

Stefka Bouyuklieva, Iliya Bouyukliev. Classification of the extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2010, 4 (3) : 433-439. doi: 10.3934/amc.2010.4.433

[17]

Hyun Jin Kim, Heisook Lee, June Bok Lee, Yoonjin Lee. Construction of self-dual codes with an automorphism of order $p$. Advances in Mathematics of Communications, 2011, 5 (1) : 23-36. doi: 10.3934/amc.2011.5.23

[18]

Bram van Asch, Frans Martens. Lee weight enumerators of self-dual codes and theta functions. Advances in Mathematics of Communications, 2008, 2 (4) : 393-402. doi: 10.3934/amc.2008.2.393

[19]

Bram van Asch, Frans Martens. A note on the minimum Lee distance of certain self-dual modular codes. Advances in Mathematics of Communications, 2012, 6 (1) : 65-68. doi: 10.3934/amc.2012.6.65

[20]

Masaaki Harada, Katsushi Waki. New extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2009, 3 (4) : 311-316. doi: 10.3934/amc.2009.3.311

2018 Impact Factor: 0.879

Metrics

  • PDF downloads (139)
  • HTML views (413)
  • Cited by (0)

[Back to Top]